Section 4 – Planning

DAY 14 – Thu 15/09/11
Standley Chasm   –   Jay Creek    (13.6km, 5.5 hrs)
  • Awake: 5:00am, Depart: 6:00am
  • Terrain: Initial climbs, sleep, with one moderate climb mid walk.  Mostly downhill unless Alternative high route is taken.
  • On the way: Angkale Junction, Gastrolobium Saddle, Fig Spring, Miller’s Flat, Tangentyrer Junction, Fish Hole
  • Arrive: 11:30am
  • When there: Walk to Locked Gate
  • Food: Camping meal
DAY 15 – Fri 16/09/11
Jay Creek   –   Mulga Camp (10.8km, 3.5hrs) – Simpsons Gap (13.7km,  4.5hr)
  • Awake: 4:00am, Depart: 5:00am
  • Terrain: Initial gentle climb, mainly downhill to Mulga Camp .
  • Arrive: 8:30am Mulga Camp
  • On the way: Spring Gap, Half Gap, Mulga Camp, Camp site, Bond Gap,
  • Arrive 12:30pm
  • When there: Woodland Shortcut, Cassia Hill Walk, Simpsons Gap
  • Notes: LONG DAY.  Carry less water to start, refill at Mulga Camp,
  • Food: Potato meal, soup
DAY 16 – Sat 17/09/11                                                                     
Simpsons Gap   –   Wallaby Gap    (10.3km, 4 hrs)
  • Awake: 6:30am, Depart: 7:30am
  • Terrain: Initial climb and sharp downhill, otherwise most of walk flat.
  • On the way: Hat Hill Saddle, Scorpion pool
  • Arrive: 11:30am
  • Facilities: Water, Gas cooking
  • Food: Pasta meal
DAY 17 – Sun 18/09/11                                                              
Wallaby Gap   –   Alice Springs Telegraph Station (13.5km, 5 hrs)  –  Township (45 mins)                                                  
  • Awake: 5:30am, Depart: 6:30am
  • Terrain: Initial climb last ¾ of walk downhill, including final walk into Alice Springs
  • On the way: Euro Ridge, Geoff Moss Bridge, Trig Hill loop
  • Arrive: 11:30 – Telegraph Station
  • Continue on to Alice Springs as desired (walk or taxi, depending on feeling.
  • When there: Celebration Bubbly, shower then sleep.
  • Check in Accommodation – Desert Rose Inn, 15 Railway Terrace. PH: 08 8952 1411
  • Organise airport shuttle pick up tomorrow around 11:30am – 08 8953 0310


Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: